Publications with J. Rodríguez Blancas

All publications by José Luis Rodríguez Blancas and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:701 Göbel, R., Rodrı́guez Blancas, J. L., & Shelah, S. (2002). Large localizations of finite simple groups. J. Reine Angew. Math., 550, 1–24. arXiv: math/9912191 DOI: 10.1515/crll.2002.072 MR: 1925906